MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REVISION TIBIAL BLOCK R; RESECTION BLOCKS/DEVICES

DEPUY IRELAND - 9616671 ATTUNE REVISION TIBIAL BLOCK R; RESECTION BLOCKS/DEVICES
Catalog Number 250610112
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tibia cutting block was found with a headed drill pin stuck and broken inside a pin hole before the case started.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE REVISION TIBIAL BLOCK R
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7966512
Report Number1818910-2018-72548
Device Sequence Number182806
Product Code HTZ
UDI-Device Identifier10603295436232
UDI-Public10603295436232
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250610112
Device Lot NumberSO2027071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2018
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer10/23/2018
10/23/2018
Initial Report FDA Received Date10/15/2018
Supplement Report FDA Received Date10/25/2018
10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1